Alert archive / Tennessee / Tornado Warnings in 2009
Tornado Warning 30, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 10, 2009, 12:29 PM CDT for Robertson County, Sumner County, Tennessee. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 12:29 PM CDT (17:29 UTC)
- Expired
- Apr 10, 2009, 1:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 25 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 12:52 PM CDT | TORNADO | 5 Ssw Portland, TN | EF-1 TORNADO TOUCHDOWN CONFIRMED ALONG CREEKMOORE ROAD NEAR THE JOHNSONS CROSSROADS COMMUNITY. 3 FRAME HOMES AND 1 MOBILE HOME SUFFERED ROOF DAMAGE AND NUMEROUS TREES WERE SNAPPED. TIME BASED ON RADAR. |
| Apr 10, 1:05 PM CDT | TSTM WND DMG | Portland, TN | ON HIGHWAY 52...BETWEEN PORTLAND AND WESTMORELAND...ON CRESSVILLE ROAD...TWO ROOFS OF HOMES DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 8:53 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 10, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOHX 101729
TOROHX
TNC147-165-101815-
/O.NEW.KOHX.TO.W.0030.090410T1729Z-090410T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1229 PM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF SPRINGFIELD...
WESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 115 PM CDT
* AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
SPRINGFIELD...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
GREENBRIER BY 1235 PM CDT...
RIDGETOP BY 1240 PM CDT...
7 MILES NORTH OF MILLERSVILLE BY 1250 PM CDT...
WHITE HOUSE AND CROSS PLAINS BY 1255 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
700 PM CDT FRIDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3639 8646 3637 8673 3640 8675 3636 8678
3636 8684 3639 8689 3638 8694 3655 8698
3666 8654
TIME...MOT...LOC 1729Z 263DEG 20KT 3647 8685
$$
21What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 10, 10:55 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 10, 10:55 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1055 AM CDT FRI APR 10 2009 .DISCUSSION... ZONE PACKAGE LOOKS FINE. SVR STORMS HAVE CROSSED THE TENNESSEE RIVER WITH THE AREA OF STORMS MOVING EWD AT 35-40 MPH. INDIVIDUAL STORMS ARE MOVING NEWD AT ABOUT THE SAME SPEED. CURRENT MOVEMENT WOULD BRING STORMS INTO WRN DAVIDSON BY 1140AM. COLD FRONT BEHIND THE STORMS IS EXPECTED TO PUSH INTO WRN MIDDLE TENNESSEE BY 3 PM WITH FRONT OUT OF THE PLATEAU BY 8 PM. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
Hazardous weather outlook, Apr 10, 5:02 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 502 AM CDT FRI APR 10 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-111015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 502 AM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING...AS A STRONG COLD FRONT PASSES. WHILE DAMAGING WIND AND LARGE HAIL MAY OCCUR... EXPECTED SUPERCELLS MAY PRODUCE ISOLATED TORNADOES AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED TODAY. 07
In the hours before
Local storm report, Apr 10, 11:45 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1145 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM HAIL 3 SW CLARKSVILLE 36.53N 87.39W
04/10/2009 E0.75 INCH MONTGOMERY TN TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN THE CUNNINGHAM COMMUNITY
SOUTHWEST OF CLARKSVILLE.
&&
LAROSALocal storm report, Apr 10, 11:48 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1148 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 4 S HOHENWALD 35.49N 87.56W
04/10/2009 LEWIS TN CO-OP OBSERVER
TREES DOWN ON POWER LINES, WITH POWER OUTAGES.
0445 AM TSTM WND DMG 5 SSE COLUMBIA 35.56N 87.01W
04/10/2009 MAURY TN FIRE DEPT/RESCUE
MULTIPLE TREES WERE REPORTED DOWN COUNTY WIDE. THE MOST
CONCENTRATED DAMAGE WAS ON VALLEY CREEK ROAD WEST OF
CULLEOKA WHERE NUMEROUS TREES WERE SNAPPED OFF ALOFT AND
SIDING OF A ROOF OF A HOUSE TAKEN OFF. DAMAGE PATH
ASSOCIATED WITH THIS ESTIMATED AT 300 YARDS WIDE AND ONE
HALF MILE LONG.
0838 AM HAIL CLARKSVILLE 36.56N 87.35W
04/10/2009 M0.50 INCH MONTGOMERY TN PUBLIC
MARBLE SIZE HAIL REPORTED BY COCORAHS OBSERVER IN
CLARKSVILLE.
0912 AM HAIL 2 ESE ALGOOD 36.19N 85.41W
04/10/2009 M0.50 INCH PUTNAM TN TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL IN ALGOOD SUBDIVISION OF
SHENANDOAH.
1035 AM HAIL 1 SE BIG SANDY 36.22N 88.07W
04/10/2009 E0.25 INCH BENTON TN EMERGENCY MNGR
PEA SIZE HAIL OCCURRING JUST SOUTHEAST OF BIG SANDY
REPORTED BY EMERGENCY MANAGER THROUGH NAWAS.
1045 AM TSTM WND DMG 6 W CAMDEN 36.06N 88.21W
04/10/2009 CARROLL TN EMERGENCY MNGR
ROOF DAMAGE AND TREES DOWN WEST OF CAMDEN.
1104 AM HAIL TENNESSEE RIDGE 36.32N 87.76W
04/10/2009 E0.75 INCH HOUSTON TN LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED IN TENNESSEE RIDGE.
1128 AM HAIL WAVERLY 36.09N 87.79W
04/10/2009 E0.75 INCH HUMPHREYS TN TRAINED SPOTTER
PENNY SIZE HAIL REPORTED ON INTERSTATE 40 NEAR WAVERLY BY
SPOTTER.
1134 AM HAIL COLUMBIA 35.62N 87.05W
04/10/2009 M0.75 INCH MAURY TN PUBLIC
PENNY SIZE HAIL WAS REPORTED IN COLUMBIA.
1144 AM HAIL 3 SW CLARKSVILLE 36.53N 87.39W
04/10/2009 E0.75 INCH MONTGOMERY TN TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN THE CUNNINGHAM COMMUNITY
SOUTHWEST OF CLARKSVILLE.
&&
JBWLocal storm report, Apr 10, 11:52 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1152 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG CAMDEN 36.06N 88.10W
04/10/2009 BENTON TN LAW ENFORCEMENT
ONE TRAILOR WAS DESTROYED ON HARMON CREEK ROAD. NUMEROUS
TREES WERE REPORTED DOWN IN NORTHERN PORTIONS OF THE
COUNTY.
&&
JBWLocal storm report, Apr 10, 11:53 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1153 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG 4 S HOHENWALD 35.49N 87.56W
04/10/2009 LEWIS TN CO-OP OBSERVER
TREES DOWN ON POWER LINES, WITH POWER OUTAGES.
0445 AM TSTM WND DMG 5 SSE COLUMBIA 35.56N 87.01W
04/10/2009 MAURY TN FIRE DEPT/RESCUE
MULTIPLE TREES WERE REPORTED DOWN COUNTY WIDE. THE MOST
CONCENTRATED DAMAGE WAS ON VALLEY CREEK ROAD WEST OF
CULLEOKA WHERE NUMEROUS TREES WERE SNAPPED OFF ALOFT AND
SIDING OF A ROOF OF A HOUSE TAKEN OFF. DAMAGE PATH
ASSOCIATED WITH THIS ESTIMATED AT 300 YARDS WIDE AND ONE
HALF MILE LONG.
0838 AM HAIL CLARKSVILLE 36.56N 87.35W
04/10/2009 M0.50 INCH MONTGOMERY TN PUBLIC
MARBLE SIZE HAIL REPORTED BY COCORAHS OBSERVER IN
CLARKSVILLE.
0912 AM HAIL 2 ESE ALGOOD 36.19N 85.41W
04/10/2009 M0.50 INCH PUTNAM TN TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL IN ALGOOD SUBDIVISION OF
SHENANDOAH.
1035 AM HAIL 1 SE BIG SANDY 36.22N 88.07W
04/10/2009 E0.25 INCH BENTON TN EMERGENCY MNGR
PEA SIZE HAIL OCCURRING JUST SOUTHEAST OF BIG SANDY
REPORTED BY EMERGENCY MANAGER THROUGH NAWAS.
1045 AM TSTM WND DMG 6 W CAMDEN 36.06N 88.21W
04/10/2009 CARROLL TN EMERGENCY MNGR
ROOF DAMAGE AND TREES DOWN WEST OF CAMDEN.
1104 AM HAIL TENNESSEE RIDGE 36.32N 87.76W
04/10/2009 E0.75 INCH HOUSTON TN LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED IN TENNESSEE RIDGE.
1110 AM TSTM WND DMG CAMDEN 36.06N 88.10W
04/10/2009 BENTON TN LAW ENFORCEMENT
ONE TRAILOR WAS DESTROYED ON HARMON CREEK ROAD. NUMEROUS
TREES WERE REPORTED DOWN IN NORTHERN PORTIONS OF THE
COUNTY.
1128 AM HAIL WAVERLY 36.09N 87.79W
04/10/2009 E0.75 INCH HUMPHREYS TN TRAINED SPOTTER
PENNY SIZE HAIL REPORTED ON INTERSTATE 40 NEAR WAVERLY BY
SPOTTER.
1134 AM HAIL COLUMBIA 35.62N 87.05W
04/10/2009 M0.75 INCH MAURY TN PUBLIC
PENNY SIZE HAIL WAS REPORTED IN COLUMBIA.
1144 AM HAIL 3 SW CLARKSVILLE 36.53N 87.39W
04/10/2009 E0.75 INCH MONTGOMERY TN TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN THE CUNNINGHAM COMMUNITY
SOUTHWEST OF CLARKSVILLE.
&&
JBWLocal storm report, Apr 10, 11:57 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1157 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HAIL 3 W HOHENWALD 35.55N 87.61W
04/10/2009 E1.00 INCH LEWIS TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED WEST OF HOHENWALD.
&&
LAROSASpecial weather statement, Apr 10, 11:59 AM CDT, 30 minutes before
...THIS IS A PARTICULARLY DANGEROUS SITUATION... THE SEVERE STORMS PREDICTION CENTER IN NORMAL OKLAHOMA HAS ISSUED TORNADO WATCH NUMBER 132 FOR MUCH OF MIDDLE TENNESSEE. THE WATCH IS EAST OF A LINE FROM PORTLAND TENNESSEE TO LAWRENCEBURG TENNESSEE EFFECTIVE THIS FRIDAY MORNING AND EVENING FROM 1125 AM UNTIL 700 PM CDT. DESTRUCTIVE TORNADOES...LARGE HAIL TO 3 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 80 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. JLM
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:54 AM CDT | Severe Thunderstorm Warning | OHX | Sumner | 36 min |
| Apr 10, 4:30 AM CDT | Tornado Warning | OHX | Maury | 30 min |
| Apr 10, 4:37 AM CDT | Severe Thunderstorm Warning | OHX | Williamson | 38 min |
| Apr 10, 10:20 AM CDT | Tornado Warning | OHX | Benton, Houston, Stewart | 55 min |
| Apr 10, 10:45 AM CDT | Tornado Warning | OHX | Benton, Houston, Humphreys, Stewart | 30 min |
| Apr 10, 10:54 AM CDT | Areal Flood Advisory | OHX | Benton | 3 hr |
| Apr 10, 11:02 AM CDT | Tornado Warning | OHX | Houston, Montgomery, Stewart | 43 min |
| Apr 10, 11:06 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys, Perry | 24 min |
| Apr 10, 11:22 AM CDT | Tornado Warning | OHX | Perry, Wayne | 38 min |
| Apr 10, 11:27 AM CDT | Tornado Warning | OHX | Dickson, Montgomery | 33 min |
| Apr 10, 11:30 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 30 min |
| Apr 10, 11:36 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 39 min |
| Apr 10, 11:37 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 38 min |
| Apr 10, 11:44 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 46 min |
| Apr 10, 11:51 AM CDT | Tornado Warning | OHX | Lewis, Perry | 24 min |
| Apr 10, 11:57 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 33 min |
| Apr 10, 12:00 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 45 min |
| Apr 10, 12:06 PM CDT | Tornado Warning | OHX | Wayne | 24 min |
| Apr 10, 12:07 PM CDT | Tornado Warning | OHX | Davidson, Rutherford, Williamson | 38 min |
| Apr 10, 12:14 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 31 min |
| Apr 10, 12:18 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Williamson | 42 min |
| Apr 10, 12:19 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 26 min |
| Apr 10, 12:23 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 37 min |
| Apr 10, 12:23 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 52 min |
| Apr 10, 12:25 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 50 min |
| Apr 10, 12:31 PM CDT | Tornado Warning | OHX | Giles, Marshall, Maury | 29 min |
| Apr 10, 12:33 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Wilson | 42 min |
| Apr 10, 12:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 23 min |
| Apr 10, 12:43 PM CDT | Tornado Warning | OHX | Maury, Williamson | 32 min |
| Apr 10, 12:46 PM CDT | Tornado Warning | OHX | Giles, Marshall | 29 min |
| Apr 10, 12:49 PM CDT | Tornado Warning | OHX | Giles, Lawrence, Maury | 26 min |
| Apr 10, 12:50 PM CDT | Tornado Warning | OHX | Davidson, Williamson, Wilson | 25 min |
| Apr 10, 12:52 PM CDT | Tornado Warning | OHX | Macon, Sumner | 23 min |
| Apr 10, 12:56 PM CDT | Tornado Warning | OHX | Marshall, Maury | 34 min |
| Apr 10, 12:57 PM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Trousdale, Wilson | 48 min |
| Apr 10, 12:58 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 32 min |
| Apr 10, 1:00 PM CDT | Tornado Warning | OHX | Bedford, Marshall | 30 min |
| Apr 10, 1:12 PM CDT | Tornado Warning | OHX | Bedford, Giles, Marshall | 33 min |
| Apr 10, 1:22 PM CDT | Tornado Warning | OHX | Clay, Macon | 23 min |
| Apr 10, 1:22 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 38 min |
| Apr 10, 1:24 PM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Apr 10, 1:32 PM CDT | Tornado Warning | OHX | Giles | 43 min |
| Apr 10, 1:36 PM CDT | Tornado Warning | OHX | DeKalb, Putnam, Smith, White | 39 min |
| Apr 10, 1:42 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Warren | 48 min |
| Apr 10, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 27 min |
| Apr 10, 1:51 PM CDT | Tornado Warning | OHX | DeKalb, Jackson, Overton, Putnam | 39 min |
| Apr 10, 1:57 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 48 min |
| Apr 10, 2:09 PM CDT | Tornado Warning | OHX | Fentress, Overton, Putnam, White | 51 min |
| Apr 10, 2:15 PM CDT | Tornado Warning | OHX | Cumberland, DeKalb, Putnam, Van Buren, Warren, White | 30 min |
| Apr 10, 2:25 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 35 min |
| Apr 10, 2:32 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 43 min |
| Apr 10, 2:43 PM CDT | Tornado Warning | OHX | Cumberland, Van Buren, Warren, White | 47 min |
Nearby
Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.